A member asked:

Dr wants me to increase my dose of clonazepam from 1mg to 2mg daily. have very bad anxiety and depression. but the more the dose the worse withdrawal?

2 doctors weighed in across 2 answers
Dr. Krishna Kumar answered

Specializes in Psychiatry

I understand your discomfort. Conazepam is a medication for Anxiety. It is not for Depression. It is habit forming, therefore it has risk of withdrawal symptoms. Medication with Psychotherapy is more beneficial. Use Breathing and Music Relaxation, Yoga, Meditation and Tai Chi.. See a Psychiatrist for Diagnosis, Therapy for stress in your life and discuss not to increase dose of Clonazepam.

Answered Jan 18, 2016

2.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. James Marx answered

Specializes in Pain Management

I would speak to your doctor and see if other anxiety medication could be tried before increasing the Klonopin (clonazepam). These other classes of meds might help more with your depression, also.

Answered Oct 10, 2015

2.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...